# SDR SWAA2014092332222

- Difficulty date: July 27, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 85,985 hours, 64,783 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 6543572
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING HYD LINE SUPPORT BRACKET CRACKED ON INBD SIDE OF NR 5 SPOILER INBD ACTUATOR SUPPORT FITTING.  R & R FITTING IAW SRM.
